MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NEPHROMAX; CATHETER, NEPHROSTOMY

BOSTON SCIENTIFIC CORPORATION NEPHROMAX; CATHETER, NEPHROSTOMY
Model Number M0062101420
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: device code a0501 captures the reportable event of ro marker detached.
 
Event or Problem Description
It was reported that a nephromax nephrostomy balloon catheter was used during a percutaneous nephrolithotomy (pcnl) procedure.During the procedure, the radiopaque marker on the clear renal sheath came off of the sheath after it was inflated.The procedure was completed with another of the same device with no patient complications.
 
Event or Problem Description
It was reported that a nephromax nephrostomy balloon catheter was used during a percutaneous nephrolithotomy (pcnl) procedure.During the procedure, the radiopaque marker on the clear renal sheath was detached inside the patient through the renal facia after it was inflated.The procedure was completed with another of the same device with no patient complications.
 
Additional Manufacturer Narrative
Block h2: additional information: block b1, block b5 (describe event or problem), block h6 and block h1.Block h6: device code a0501 captures the reportable event of ro marker detached.Block h6: patient code e2008 captures the reportable event of foreign body in patient.Block h11: investigation results the returned nephromax balloon catheter was analyzed, and a visual evaluation noted that the balloon was not folded, indicating that the balloon was subjected to positive pressure.No issues were found with the balloon of the device.The renal sheath was not returned for analysis.A visual and tactile examination were performed to the shaft, and no kinks or damage were found.There were no issues found in the markerband and tip of the device.A labeling review was performed and, from the information available, this device was used per the instructions for use (ifu) / product label.With all the available information, boston scientific concludes that the reported event was not confirmed.Based on analysis results, it is possible that the sheath was damaged due to handling during preparation for the procedure, but this cannot be confirmed.Therefore, cause not established is selected as the most probable cause for the complaint.

Brand Name
NEPHROMAX
Common Device Name
CATHETER, NEPHROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21509977
Report Number2124215-2025-12469
Device Sequence Number19945754
Product Code LJE
UDI-Device Identifier08714729826491
UDI-Public08714729826491
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K121614
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0062101420
Device Catalogue NumberM0062101420
Device Lot Number0033401048
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer02/28/2025
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown